# SDR REXA2025072400754

- Difficulty date: March 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 38,971 hours, 29,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME SECTION P/N SH670-32033-1 AT F.S. 333 BETWEEN STR 19 AND STR 20.  INSTALLED NEW SERVICEABLE FRAME SECTION P/N SH670-32033-1 TO TIE FITTING AT FS 333 BETWEEN STGR 19R AND STGR 20R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
